Home > Journals > Minerva Anestesiologica > Past Issues > Minerva Anestesiologica 2018 April;84(4) > Minerva Anestesiologica 2018 April;84(4):524-6

CURRENT ISSUE
 

JOURNAL TOOLS

eTOC
To subscribe PROMO
Submit an article
Recommend to your librarian
 

ARTICLE TOOLS

Publication history
Reprints
Permissions
Cite this article as

 

LETTERS TO THE EDITOR   Freefree

Minerva Anestesiologica 2018 April;84(4):524-6

DOI: 10.23736/S0375-9393.18.12310-8

Copyright © 2018 EDIZIONI MINERVA MEDICA

language: English

Harlequin syndrome as a rare complication after epidural anesthesia in an obstetric patient

Juan M. REDONDO 1 , María RIVAS 2, María L. MARTÍN 3, María D. TORRADO 3, María J. RODRÍGUEZ 3

1 Department of Anesthesia, Critical Care, and Pain Therapy, Salamanca University Hospital, Salamanca, Spain; 2 Department of Pediatrics, Badajoz University Hospital, Badajoz, Spain; 3 Department of Anesthesia, Critical Care, and Pain Therapy, Badajoz University Hospital, Badajoz, Spain


PDF


top of page